Itogi Nauki i Tekhniki. Seriya "Sovremennaya Matematika i ee Prilozheniya. Tematicheskie Obzory"
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 2019, Volume 161, Pages 104–129 (Mi into435)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotic properties of entire functions with given laws of distribution of zeros

V. B. Sherstyukov

National Engineering Physics Institute "MEPhI", Moscow

Abstract: This review was compiled from the author's doctoral dissertation defended at the M. V. Lomonosov Moscow State University in February 2017. The authorТs results obtained in the last decade are systematized and summarized. The research relates to the classical direction of the theory of entire functions of one variable devoted to the connection between the asymptotic behavior of an entire function and the distribution of its zeros on the complex plane. The results presented are applied to the theory of complete and representing systems of exponents in spaces of analytic functions.

Keywords: canonical product, condensation index, entire function, type, indicator, upper and lower zero density, system of exponents, radius of completeness, representing system, decomposition into simple fractions

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00236_a
This work was supported by the Russian Foundation for Basic Research (project No. 18-01-00236).


Full text: PDF file (475 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.547
MSC: 30D15, 30D20

Citation: V. B. Sherstyukov, “Asymptotic properties of entire functions with given laws of distribution of zeros”, Complex Analysis. Entire Functions and Their Applications, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 161, VINITI, Moscow, 2019, 104–129

Citation in format AMSBIB
\Bibitem{She19}
\by V.~B.~Sherstyukov
\paper Asymptotic properties of entire functions with given laws of distribution of zeros
\inbook Complex Analysis. Entire Functions and Their Applications
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz.
\yr 2019
\vol 161
\pages 104--129
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/into435}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3975492}


Linking options:
  • http://mi.mathnet.ru/eng/into435
  • http://mi.mathnet.ru/eng/into/v161/p104

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. S. Imanbaev, “On nonlocal perturbation of the problem on eigenvalues of differentiation operator on a segment”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 31:2 (2021), 186–193  mathnet  crossref
  • Itogi Nauki i Tekhniki. Seriya "Sovremennaya Matematika i ee Prilozheniya. Tematicheskie Obzory" Itogi Nauki i Tekhniki. Seriya "Sovremennaya Matematika i ee Prilozheniya. Tematicheskie Obzory"
    Number of views:
    This page:177
    Full text:59
    References:22
    First page:10

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022